# SDR SIMA200322506

- Difficulty date: August 10, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE LEFT OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND CORRODED BELOW SRM LIMITS.  BLENDED THE DAMAGE AREA AND PERFORMED NDT INSPECTION.  FABRICATED A REPAIR DOUBLER, FILLER, SHIMS AND REPAIR PLATE.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/2681.  (M)
